MathSciNet Relay Station
MathSciNet bibliographic data
MR141728 (25 #5125) 22.40 (53.45)
Johnson, H. H. A generalization of K. T. Chen's invariants for paths under transformation groups. Trans. Amer. Math. Soc. 105 1962 453–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement